# SDR 2011FA0000708

- Difficulty date: October 5, 2011
- Submitted: October 28, 2011
- Operation: General aviation
- Aircraft: N123ZC
- Make and model: Socata TBM 700
- Aircraft serial: 229
- System (JASC): 3240 · Landing Gear Brake System
- Part: Fork
- Part number: 7134732200
- Condition: Broken
- Location: Brake Sys
- Part time: 1,070 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-INSPECTION GROUND RUN, FOUND CO-PILOT LT BRAKE PEDAL NOT IN PROPER POSITION AND UNABLE TO APPLY BRAKE.  FOUND LT BRAKE FORK BROKEN AT THREADED SHAFT.    FOUND BEARING WAS STIFF, CLEANED AND LUBED BEARING ALL OTHER BEARINGS WERE CHECKED AND FOUND OK.  AFTER REMOVAL OF THE FORK, RECHECKED IAW PART B OF SB RESULTS WAS .003" IAW FORMULA IN SB B4, MAX ALLOWED IN B5 IS .0197".  NO LUBRICATION IS CALLED FOR AT THESE POINTS IN MANUAL.  PROBABLE CAUSE WAS BINDING AT FORK AND BEARING AND WEAK POINT AT THREADS.  INSTALLED NEW BEARING IAW SB AND AD.  TO HELP PREVENT THIS AND POSSIBLE FINDING A PROBLEM BEFORE IT INTERFERS WITH RUDDER OPERATION, CHECK FORKS AND BEARING FOR FREE MOVEMENT AT ANNUAL INSPECTION OR ANY TIME PANELS BY RUDDER PEDALS ARE REMOVED.
